MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363800
Medical Device Problem Codes Premature Activation (1484); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Investigation results: media review: media returned in the form of an image showed the main coil was deformed and bent.Device analysis: the interlock.035 device was returned to our post market quality assurance laboratory.It was observed that the main coil was deformed, bent and stretched at the primary coil section; moreover, the coil arm was detached.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established, since the device could not be functionally evaluated with respect to anatomical and procedural factors encountered during the procedure.
 
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2026.It was reported that premature deployment occurred.The target lesion was located in the abdominal aorta.A 10mm x 40cm interlock.035 was selected for use.During the delivery process, the coil was found to be dislodged, and the whole contrast catheter was withdrawn from the body.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, returned device analysis revealed the coil arm was detached.

Brand Name
INTERLOCK?-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
9529306396
MDR Report Key25322701
Report Number2124215-2026-28747
Device Sequence Number9985573
Product Code KRD
UDI-Device Identifier08714729795513
UDI-Public(01)08714729795513(17)270731(10)34545065
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363800
Device Catalogue NumberM001363800
Device Lot Number0034545065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient Weight71 KG